On the Solvability of a Boundary-Value Problem for a Second-Order Singular Quasilinear Equation
- 8 Downloads
We obtain solvability conditions for a two-point boundary-value problem for a second-order quasilinear equation. The equation is singular with respect to the independent variable. The result is based on the properties of the Green operator of the corresponding linear problem. In particular, we prove its boundedness and obtain an upper estimate of its norm. Conditions of existence of a solution of the original problem are obtained from the solvability condition of an auxiliary operator equation.
Keywords and phrasessingular ordinary differential equation boundary-value problem Green operator quasilinear equation
AMS Subject Classification34B05 34B16
Unable to display preview. Download preview PDF.
- 1.A. R. Abdullaev, E. V. Konopatskaya, and E. V. Plekhova, “On a second-order differential operator with singular potentialm” Nauch.-Tekh. Vestn, Povolzh., 6, 14–18 (2014).Google Scholar
- 7.I. T. Kiguradze and B. D. Shekhter, “Singular boundary-value problems for ordinary differential equation,” in: Itogi Nauki i Tekhn. Sovr. Probl. Mat. Noveish. Dostizh., 30, All-Russian Institute for Scientific and Technical Information (VINITI), Moscow (1987), pp. 105–201.Google Scholar